# SDR SWIA200514738

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 12,180 hours, 16,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST THREE ROWS OF EMERGENCY LIGHTS ON FLOOR IN FRONT OF A/C DO NOT ILLUMINATE WITH EMERGENCY LIGHT SWITCH ON.  INSTALLED SERVICEABLE FUSE.  OPERATIONAL CHECK GOOD.
